Alert archive / Illinois / River Flood Warnings in 2008

River Flood Warning 26, NWS Lincoln, IL

February 10, 2008Sangamon County, Illinois

NWS Lincoln, IL issued this river flood warning at Feb 10, 2008, 10:34 AM CST for Sangamon County, Illinois. It took effect at Feb 10, 2008, 6:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 10, 2008, 10:34 AM CST (16:34 UTC)
In effect from
Feb 10, 2008, 6:00 PM CST
Expired
Feb 11, 2008, 6:00 AM CST
In force
12 hr
Issued by
NWS Lincoln, IL
Flood severity
Minor

County Sangamon County, IL

The radar

The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 23.06 ft at Feb 10, 2008, 6:00 PM CST.

actionminormoderate202502/1002/1102/12
Action stage
17 ft
Minor stage
23 ft
Moderate stage
26 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KILX 101634
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL 
1034 AM CST SUN FEB 10 2008

...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS... 

  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION. 

ILC167-110600-
/O.NEW.KILX.FL.W.0026.080211T0000Z-080211T0600Z/
/RVTI2.1.ER.080211T0000Z.080211T0000Z.080211T0000Z.NO/
1034 AM CST SUN FEB 10 2008

THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SANGAMON RIVER AT RIVERTON.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT  945 AM SUNDAY THE STAGE WAS 22.8 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  EVENING.


&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 RIVERTON          23  22.8 SUN 10 AM   22.8   22.1   21.0



$$
1 follow-up statement
000 
WGUS83 KILX 110234
FLSILX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE LINCOLN IL 
834 PM CST SUN FEB 10 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
 
  SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY 
  SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD 
  COUNTIES 
  SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES 
  SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY 
  SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY 

THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND 
PRECIPITATION FORECAST THE NEXT 24 HOURS.

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR 
LATER STATEMENTS AND FORECASTS.

ILC147-111200-
/O.CON.KILX.FL.W.0012.000000T0000Z-080211T1200Z/
/MNTI2.2.RS.080205T1727Z.080206T1945Z.080211T0600Z.NR/
834 PM CST SUN FEB 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT MONTICELLO. 
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  700 PM SUNDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 MONTICELLO        13  13.1 SUN 7 PM    12.9   12.4   12.1



$$

ILC167-111200-
/O.EXT.KILX.FL.W.0026.000000T0000Z-080211T1200Z/
/RVTI2.1.ER.080211T0600Z.080211T0600Z.080211T0600Z.NO/
834 PM CST SUN FEB 10 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE SANGAMON RIVER AT RIVERTON. 
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 22.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY 
  TOMORROW MORNING...THEN SLOWLY FALL.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 RIVERTON          23  22.8 SUN 8 PM    22.8   22.0   20.9



$$

ILC129-111634-
/O.CON.KILX.FL.W.0025.000000T0000Z-080214T1800Z/
/PETI2.2.ER.080211T0357Z.080212T0600Z.080214T1200Z.NO/
834 PM CST SUN FEB 10 2008

THE FLOOD WARNING CONTINUES FOR
  THE SANGAMON RIVER AT PETERSBURG. 
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  300 PM SUNDAY THE STAGE WAS 22.3 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE 
  TO NEAR 24.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF 
  PETERSBURG FLOOD.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 PETERSBURG        23  22.3 SUN 3 PM    23.6   24.2   23.9



$$

ILC017-125-129-111633-
/O.EXT.KILX.FL.W.0017.000000T0000Z-080213T1200Z/
/OKFI2.1.RS.080207T0015Z.080208T1530Z.080213T0600Z.NO/
834 PM CST SUN FEB 10 2008

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE SANGAMON RIVER NEAR OAKFORD. 
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT  745 PM SUNDAY THE STAGE WAS 471.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY WEDNESDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT 
  PROTECTED BY LEVEES.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 OAKFORD           471  471.3 SUN 8 PM   471.3  471.2  470.9



$$

ILC017-125-111633-
/O.EXT.KILX.FL.W.0018.000000T0000Z-080216T0859Z/
/CDLI2.1.RS.080206T1530Z.080208T2100Z.080216T0259Z.UU/
834 PM CST SUN FEB 10 2008

...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
  THE SANGAMON RIVER NEAR CHANDLERVILLE. 
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  800 PM SUNDAY THE STAGE WAS 458.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET. 
* IMPACT...AT 460.0 FEET...BELL LEVEE OVERTOPPED.

&&


                  FLD  OBSERVED         FORECAST 6AM
LOCATION          STG  STG  DAY TIME    MON    TUE    WED

SANGAMON RIVER
 CHANDLERVILLE     457  458.4 SUN 8 PM   458.5  458.4  458.2



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 10:11 AM CST, 23 minutes earlier.

Area forecast discussion, Feb 10, 10:11 AM CST, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1011 AM CST SUN FEB 10 2008

.DISCUSSION...
ISSUED 1005 AM CST SUN FEB 10 2008
ARCTIC BLAST DEFINITELY ON THIS MORNING. NWRLY WINDS BRINGING
FRIGID DRY AIR INTO THE REGION. NARROW BAND OF CLOUD COVER THAT
KEPT TEMPERATURES FROM FALLING TOO FAR IN THE EARLY MORNING HOURS
IS SLOWLY ERODING ACROSS THE CENTRAL PORTIONS OF THE STATE ON
SATELLITE IMAGERY. FORECAST IS MORE OR LESS ON TRACK THIS MORNING.
ONLY ISSUE WILL BE WHETHER OR NOT TEMPERATURES WILL GO A TOUCH
HIGHER SINCE THEY WERE STARTING WARMER THAN ORIGINALLY THOUGHT.
WITH SUCH A CAA PATTERN GOING ON...WILL POSTPONE ANY CHANGES UNTIL
A BIT LATER IN THE MORNING. BUT AT THIS TIME...NO SIGNIFICANT
CHANGES TO THE FORECAST IS EXPECTED.

HJS
&&

.AVIATION...
ISSUED 514 AM CST SUN FEB 10 2008

VFR AND WINDY CONDITIONS WILL CONTINUE AT ALL TAF SITES TODAY. A
SCT TO BKN MID DECK AROUND 12KFT WILL REMAIN OVER ALL SITES THIS
MORNING BUT THEN PUSH SOUTH IN THE AFTERNOON. GRADIENT WILL LOOSEN
SOME IN THE AFTERNOON BUT WINDS WILL NOT REALLY DROP OFF UNTIL
LATER TONIGHT AS THE HI PRSS RIDGE REMAINS WEST OF THE AREA UNTIL
AROUND 09Z.

AUTEN
&&

.PREV DISCUSSION...
ISSUED 344 AM CST SUN FEB 10 2008
ARCTIC BLAST ARRIVING TODAY WITH BITTERLY COLD TEMPERATURES AND
WIND CHILLS THIS MORNING...AND NOT MUCH RECOVERY IN TEMPS THROUGH
THE DAY ESPECIALLY NORTH OF I-70. STRONG ARCTIC HIGH PRESSURE NOW
LOOKS POISED TO KEEP FOCUS OF HIGHEST PRECIP AMOUNTS SUPPRESSED
JUST TO SOUTH OF THE CWA. MEANING LESS RISK OF ICING EVENT... WITH
ONLY P-TYPE ISSUES TO BE SOUTH OF I-70 MONDAY NIGHT.

SHORT TERM...TODAY THROUGH TUESDAY.
STRONG COLD/DRY ADVECTION TAKING PLACE ACROSS THE MIDWEST THIS
MORNING. ALTHOUGH TEMPERATURE DECREASE HAS LAGGED BEHIND WHAT WAS
EXPECTED... MAINLY DUE TO PRESENCE OF MID/HIGH LEVEL CLOUD
COVER... STRONG CAA WILL RESULT IN DECREASING TEMPS OVER THE NEXT
SEVERAL HOURS. SUNSHINE THIS AFTERNOON WILL MOSTLY HELP TO JUST
BALANCE OUT THE COLD ADVECTION... WITH TEMPERATURES BARELY RISING
ABOVE MORNING MINIMUMS ALONG/NORTH OF I-72.

WITH THE DELAY IN COLDER TEMPS... MOST SITES ARE STILL ABOVE WIND
CHILL ADVISORY CRITERIA... AND WILL LIKELY STAY THAT WAY SOUTH OF
I-74 OR SO. BUT...CONDITIONS WILL BE RAW ENOUGH AS IT IS...AND
WIND CHILL GRIDS DO NOT TAKE INTO ACCOUNT GUSTY WINDS. SO WE
DECIDED TO LEAVE THE WIND CHILL ADVISORY IN PLACE UNCHANGED.

WITH RESPECT TO THE MON/TUE SYSTEM... MODELS HAVE TRENDED COLDER
AND FARTHER SOUTH... WHICH MAKES SENSE CONSIDERING STRENGTH OF THE
ARCTIC HIGH THAT WILL BE SETTLING IN ACROSS THE AREA. LOOKING AT
THREE SEPARATE MECHANISMS FOR LIFT/PRECIPITATION WITH THIS SYSTEM.
INITIALLY JUST A BROAD AREA OF WEAK ISENTROPIC LIFT MONDAY
MORNING... MAINLY FOCUSED ALONG AND NORTH OF THE H85 ARCTIC FRONT
OVER THE UPPER MIDWEST. MODELS STILL TRY TO SPIT OUT LIGHT QPF
MONDAY MORNING RIGHT IN THE THROAT OF THE SFC HIGH. STILL THINK
MEASURABLE PRECIP IS DOUBTFUL UNTIL THE AFTERNOON. UPSTREAM
DEWPOINTS UNDER THE ARCTIC HIGH IN THE -10S AND -20S. ALTHOUGH THE
ISENTROPIC LIFT WILL SLOWLY HELP TO SATURATE THE ATMOSPHERE
MONDAY... IT WILL TAKE SOME TIME BEFORE ANY PRECIPITATION OF
CONSEQUENCE CAN REACH THE GROUND. WENT WITH A DIPLOMATIC 20 POP
ACROSS THE NORTH AND SOUTH FOR CONSISTENCYS SAKE... WITH A CHANCE
OF FLURRIES ACROSS THE NORTH... AS THE 20 POPS WILL NOT MAKE IT
INTO ANY OF THE WORDED FORECASTS.

SECOND MECHANISM FOR LIFT WILL BE ASSOCIATED WITH PVA LATE MONDAY
AFTERNOON AND MONDAY EVENING AHEAD OF APPROACHING H5 TROUGH. NOT A
PARTICULARLY POTENT SYSTEM... AND TIME HEIGHT X-SECTS SUGGEST THIS
WILL ONLY RESULT IN A 4-6 HOUR WINDOW OF LIFT FOR MOST AREAS...
ALTHOUGH XSECTS DO SUGGEST A DECENT CROSSHAIR SIGNATURE DURING
THIS BRIEF WINDOW... SUGGESTING SOME PERIODS OF MODERATE SNOW AS
THE TROUGH SWINGS THROUGH.

THIRD MECHANISM WILL BE ASSOCIATED WITH THE STRONG WARM/MOIST
ADVECTION ACROSS THE LOWER MIDWEST. MOST OF THIS TIES INTO WHERE
LEE CYCLONE DECIDES TO SPIN UP. TREND IN SEVERAL MODELS HAS BEEN
TO SUPPRESS THIS AREA OF QPF FARTHER TO THE SOUTH... INCLUDING THE
12Z AND 00Z ECMWF... 21Z SREF... THE 00Z GEM REGIONAL... THE 4KM
NCEP ARW... AND AT LEAST ONE OF OUR LOCAL 20KM ARW RUNS. THE NAM
IS ALSO SUPPRESSED SOUTH OF I-70... BUT IT CONTINUES TO INITIALIZE
THE LEADING EDGE OF THE ARCTIC AIRMASS VERY POORLY... AND THIS
CALLS INTO QUESTION HOW IT WOULD BE HANDLING THE PLACEMENT OF THE
BAROCLINIC ZONE OUT IN THE 36-48 HR TIMEFRAME. THE GFE HAS THE
PRECIP FARTHEST NORTH...BUT THE GFS TENDS TO SPIN UP LEE CYCLONES
TOO FAR NORTH. CLEAR AS MUD?

THE GOOD NEWS... JUST ABOUT ALL MODEL GUIDANCE SUGGESTS FZRA
THREAT WILL BE SOUTH OF OUR CWA... WITH PERHAPS THE ONLY P-TYPE
ISSUE BEING THE POTENTIAL OF SNOW MIXED WITH SLEET SOUTH OF I-70
MONDAY NIGHT.

THE BAD NEWS... JUST ABOUT THE ONLY AREA OF FORCING THAT WILL BE
FOCUSED AND PERSISTENT ENOUGH TO PRODUCE SNOW AMOUNTS THAT MAY
FLIRT WITH WARNING CRITERIA WOULD BE WITH THE WARM ADVECTION BAND
ACROSS SOUTHERN MO/IL. TYPICALLY SUCH PRECIP BANDS ARE VERY
THIN... MAKING PLACEMENT CRITICAL AS WARNING CRITERIA MAY ONLY BE
MET IN A ONE OR TWO ROWS OF COUNTIES. THIS BAND VERY WELL MAY END
UP SOUTH OF OUR CWA ENTIRELY. NORTH OF I-70... THE FORCING IS JUST
NOT VERY FOCUSED... AND THERE WILL BE THE LACK OF MOISTURE AS
WELL. FARTHER SOUTH... H85 JET OF 40-50 KTS WILL HELP SOLVE THE
MOISTURE PROBLEM NICELY.

NOT ENOUGH CONFIDENCE AT THIS POINT IN REACHING WARNING CRITERIA
OVER ANY GIVEN AREA. HIGHEST RISK WOULD BE SOUTH OF I-70... BUT
THINKING THIS WILL MOST LIKELY END UP BEING AN ADVISORY CRITERIA
EVENT. STILL LOOKING AT PRIMARILY A 4TH PERIOD EVENT... SO THIS
CAN READILY BE PASSED ALONG TO THE DAY SHIFT... AND THEY CAN RAISE
A WATCH WITH STILL PLENTY OF LEAD TIME SHOULD THE TRENDS REVERSE.

LONG TERM...WEDNESDAY AND THURSDAY.
DRY WX PREVAILS WEDNESDAY...WITH NEXT SYSTEM APPROACHING IN THE
THU OR FRI TIMEFRAME. INCREASED POPS THU NIGHT... SIDING MORE WITH
A GFS/GEM GLOBAL/UKMET SOLUTION. ECMWF IS THE LONE WOLF AND
APPEARS TO BE TOO PROGRESSIVE WITH ARCTIC VORTEX OVER NORTHERN
ONTARIO MID-WEEK. AT THIS POINT... COLD FROPA THURSDAY NIGHT WOULD
BE A QUICK HITTER WITH SNOW SHOWERS... AND NOT A BIG EVENT.

HARDIMAN

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR ILZ027>031-036>038-
040>051-053.

&&
Hazardous weather outlook, Feb 10, 6:11 AM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
611 AM CST SUN FEB 10 2008

ILZ027>031-036>038-040>051-053-111200-
CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-
MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK-
TAZEWELL-VERMILION-WOODFORD-
611 AM CST SUN FEB 10 2008

...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO
CREATE BITTERLY COLD WIND CHILL VALUES IN THE 10 BELOW TO 15
BELOW ZERO THIS MORNING.

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WARM FRONT WILL DEVELOP SOUTH OF ILLINOIS ON MONDAY AND BRING
ANOTHER ROUND OF SNOW TO THE AREA FOR MONDAY AFTERNOON THROUGH MONDAY
NIGHT. SOME ACCUMULATION IS POSSIBLE WITH THIS SYSTEM.

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ052-054>057-061>063-066>068-071>073-111200-
CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY-
611 AM CST SUN FEB 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

GUSTY NORTHWEST WINDS WILL COMBINE WITH COLD TEMPERATURES TO
CREATE VERY COLD WIND CHILL VALUES IN THE ZERO TO 10 BELOW ZERO
RANGE THIS MORNING.

RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER
LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS
OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR
RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A WARM FRONT WILL DEVELOP SOUTH OF ILLINOIS ON MONDAY AND BRING
ANOTHER ROUND OF SNOW TO THE AREA FOR MONDAY AFTERNOON THROUGH MONDAY
NIGHT. SOME ACCUMULATION IS POSSIBLE WITH THIS SYSTEM. AREAS SOUTH
OF INTERSTATE 72 COULD SEE A MIX OF SLEET AND SNOW THROUGH MONDAY NIGHT.

FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND
STREAMS OVER THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

AUTEN

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 9, 8:11 PM CSTRiver Flood WarningILXMenard4 days
Feb 10, 3:21 PM CSTWinter Storm WatchILXClark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more13 hr

Nearby

River Flood Warnings in Illinois, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.